Skip navigation
Skip navigation

Robust estimation of the generalised Pareto distribution

dc.contributor.authorPeng, L
dc.contributor.authorWelsh, Alan
dc.date.accessioned2015-12-13T22:17:18Z
dc.date.available2015-12-13T22:17:18Z
dc.identifier.issn1386-1999
dc.identifier.urihttp://hdl.handle.net/1885/71063
dc.publisherKluwer Academic Publishers
dc.sourceExtremes
dc.titleRobust estimation of the generalised Pareto distribution
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume4
dc.date.issued2001
local.identifier.absfor010405 - Statistical Theory
local.identifier.ariespublicationMigratedxPub2537
local.type.statusPublished Version
local.contributor.affiliationPeng, L, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationWelsh, Alan, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.startpage53
local.bibliographicCitation.lastpage65
dc.date.updated2015-12-11T07:32:33Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator